Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 610986, 16 pages
http://dx.doi.org/10.1155/2011/610986
Research Article

Generic Lightlike Submanifolds of an Indefinite Cosymplectic Manifold

1Department of Mathematics, Dongguk University, Gyeongju 780-714, Republic of Korea
2Department of Mathematics, Sogang University, Sinsu-dong, Mapo-gu 121-742, Republic of Korea

Received 7 June 2011; Revised 12 August 2011; Accepted 2 September 2011

Academic Editor: Gerhard-Wilhelm Weber

Copyright © 2011 Dae Ho Jin and Jae Won Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dae Ho Jin and Jae Won Lee, “Generic Lightlike Submanifolds of an Indefinite Cosymplectic Manifold,” Mathematical Problems in Engineering, vol. 2011, Article ID 610986, 16 pages, 2011. https://doi.org/10.1155/2011/610986.